Advertisement

Annali di Matematica Pura ed Applicata

, Volume 49, Issue 1, pp 1–10 | Cite as

Sull'equazione integrale non lineare di Volterra

  • Mauro Picone
Article

Sunto

Si dà un nuovo teorema che allarga la classe delle equazioni integrali non lineari di Volterra, dotate di un'unica soluzione.

Summary

A new theorem is given, which extends the class of non-linear Volterra integral equations, whose solution exists and is unique.

Copyright information

© Swets & Zeitlinger B. V. 1960

Authors and Affiliations

  • Mauro Picone
    • 1
  1. 1.Roma

Personalised recommendations